# SDR FDEA202206281584

- Difficulty date: June 28, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 42,165 hours, 6,768 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 143W2314Y406
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WC: E G-5710-E0365655 P8 STEP8.C.(5), FOUND 03EA HOLES AT   STGR 36R SHORT EDGE MARGIN AND A HOLE DRILLED COMMON TO DOUBLER   P/N:143W2314Y406, FOUND TOO CLOSE TO MACHINED EDGE. THE 03EA SHORT EDGE MARGIN HOLES AND A TOO CLOSE TO MACHINED EDGE HOLE   REPAIRED AS PER EA: G-5310-T0369182 P1. TITLE : FUSELAGE-MAINFRAME DEVIATIONS CAUSED   BY NCR N1760144286 FOR UNDERWING LONGERON MODIFICATION PER EO G-5710-E0365655.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:53101103 FOR WORK DETAILS.
